# SDR SWIA201439335

- Difficulty date: August 27, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 30,081 hours, 24,955 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE L/E CHAFED ON OTBD SIDE.  BLENDED FLAP VANE L/E OTBD SIDE IAW REO AND FOUND TO BE WITHIN LIMITS IAW REO.
